# SDR AALA20161107013

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 48,022 hours, 13,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020412
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 DOOR EXTERIOR GROUND ILLUMINATION EMERGENCY SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-06 AND SWPM 20-30-00.  OPERATIONAL CHECK GOOD.
